# SDR ASAA12511576

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 21,565 hours, 6,543 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1512
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 61,692 hours, 32,435 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ON DURING RECALL RESET WITH MASTER CAUTION RESET.  ACFT GROUNDED.  R & R TEMP CONTROL VALVE IAW MM 21-51-10-000-801.  LEAK AND OPS CHECKED GOOD.
